# SDR SWAA2022041882391

- Difficulty date: March 10, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STATION 120.30 2ND VERTICAL STIFFENER IS CRACKED. / [01] REMOVED DAMAGE PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 2ND VERTICAL STIFFENER; WEB CUT OUT DIMENSIONS 0.600' X 0.350' IAW SRM 55-10-09-2R-4; 16] INSTALLED REPAIR PARTS AT R/H HORIZ. STAB INSPAR RIB AT STA 120.30 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-5;[17] VERIFIED FASTENER INSTALLATION;[18] VERIFIED FASTENER INSTALLATION REPAIR COMPLETE
